# SDR USAA2011112900055

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 37,423 hours, 20,843 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D52279026203
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, THE RIGHT OVERWING EMERGENCY EXIT DOOR 844 SEGMENT CRACKED BETWEEN BEAM 1 AND BEAM 3.  REPLACED THE RIGHT OVERWING EMERGENCY EXIT DOOR 844 SEGMENT BETWEEN BEAM 1 AND BEAM 3 IAW EO 5210Y228.
